# SDR MALA060219

- Difficulty date: March 27, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 19,158 hours, 21,032 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMB, THE CREW EXPERIECED FAILURE OF THE LEFT ADI (DIMMING).  THIS OCCURRED WHEN THE HYDRAULIC PUMP WAS ACTIVATED.  THE FLIGHT RETURNED TO DTW WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED RELAY 9PC.  ALL CHECKS GOOD.
